# SDR SWAA2021082743722

- Difficulty date: April 20, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON; BALANCE BAY #2 CENTER WEIGHT HAS CORROSION / REMOVED CORRODED WEIGHT FROM RH AILERON BALANCE BAY #2 AND INSTALLED NEW WEIGHT IAW AIPC 27-11-31-02 ITEM 55 AND SOPM 20-50-01. NO CHANGE IN WEIGHT. TW 20073 ATAG UP1656
